coming off citalopram : i was taking 2... - Mental Health Sup...

Mental Health Support

26,910 members15,591 posts

coming off citalopram

abcdefg1
abcdefg1

i was taking 20 mg citalopram for 3 months, then i totally stopped and after 3-4 days of stopping i started getting bad tinitus, dizzynes, tingling in my face, always tired so after a week of stopping i tried 5 mg(quarter of the tablet) for a week and now im getting tired again, so i think im going to start taking 10mg today for 2 weeks then take 10mg every other day . what does everyone think?

i didnt realise it was that bad when you come off it

5 Replies
oldestnewest

Hello pleased to meet you..

Please can I ask why stopped taking medication never do this as you just found the hard way..

The whole idea of medication you need to know the contents of the medication control your mental health..

By releasing the substances these effect the neuro trans mitters in the brain and make the symptoms ease..

I would just suggest this...

If not already being supported by mental health charities all the support you need and if not should be...

As all charities have insider advisors on wellbeing health and much more..

Why know about meds often bring in staff from charities companies dealing with every issue of mental health...

From cleaning your teeth oral hygiene to suggesting courses on medications fitness diet and much more..

I am going to give these to you.. UK based...

richmondfellowship.org.uk

mind.org.uk

rethink.org

Remember this is also a drug and the systems of your body are recognising with drawal..

Please look at every bit of information on the leaflet of the packet very very important...

Do need to be changing diet and nutrition if not already need to know this..

If also one other effects are in your opinion making you ill then there is the possibilty if you need to consult GP...

Understand to include some changes of medication need to realise side effects appear..

Why half a tablet again mystery to me??

This is your health need to be aware and start to take action..

If I broke my leg would just say oh dear needs a plaster or a bandage sorry no of course not..

I may sound patronising sorry if am know drugs cost money and if wasted then some one else is missing out..

Diet nutrition exercise relaxation techniques therapies...

All work if you want to be having recovery start to be listening learning edicational knowledge starts right now..

If I am angry towards to you sorry but have to seriously start to take responsibilty mental health if do not then those care for you Doctors and even mental health services tell you like it is and leave you to rot..

Dealt with suicidal members on many forums and addiction alcoholism because members did not listen or suddenly Doctors or mental health support discharged them.

They will do that discharge you did to me many many years ago now smile sweetly say yes not no get everything I need or desire responsive ...

Doctors best friend support workers melting hearts have a tough job realise that as some become so much of a friend that am the one never forget to think of me.

May ring me up suggestions lovely things to do want that who does not..

Seen it happen I have knowledge, experience and expertise gladly help but it starts first with diet...

All lean meat, fish... Pulses Beans, Whole grains and Whole wheat B vitamins minerals...

Pasta, Rice Bread, Fruit and Vegetables...

Vitamin C citrus fruits leafy greens ...

Yoghurt with added cultures and Eggs nuts..

Allergies food intolerences please avoid..

Avoid alcohol caffeine in coffee, tea and cola, chocolate, cocoa. Energy drinks..

Please if you have any questions happy to answer..

Going off your medication without medical supervision is a really bad idea as you have just found out.

Please discuss your current mental health status with a doctor and come up with an agreed plan together. You might have to go much more slowly if tapering off the meds. All of the great suggestions in the previous post could be incorporated into your plan.

Wishing you all the best as you navigate a tricky time on your mental health journey

Hi ,I have read the other replies and you need to seek advice on 1should you be coming off them and 2 if so how can it be done safely.

I have personally managed to come off it and admit the withdrawal was not pleasant but it passed and I was well for many years after until a new episode of anxiety and depression occurred

All best wishes

Hey friend. I did the same thing when I started on medications like this; been there, done that! It happens, a learning experience. A serotonin reuptake inhibitor is a drug to learn about together. You can easily recover from the side effects. So yucky to feel that way, especially if you don't understand why it's happening.

In my opinion, recovering from mental challenges is so much more difficult than physical injuries - ya know, which are easily accepted and understood universally. That said, the first aid and care plan is much the same. As previously noted, it starts with self-care. That includes a healthy diet, being active, finding a community, and taking care of your body with its individual needs. It takes energy and determination. You can do this. We can do hard things.

Love & hugs!

Are you coming off of it by Dr.’s orders or on your own?, If you’re trying to do the fire self may want to call herAre you coming off of it by Dr.’s orders or on your own?, If you’re trying to do this by your self You may want to call your doctor and he may be able to give you a better way of doing it slower. You could be experiencing side effects, which normally happens with mini drugs, But before coming off of anything you should probably include your doctor for sure. I wish you the best

You may also like...